# SDR CALA9800865

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (1.3) AT FRAME STA 756 L3L.  REMOVED DAMAGED SECTION OF LONGERON.  FABRICATED AND INSTALLED REPAIR SPLICES PER SRM 53-02 AND 51-10-3.
